# SDR CA190723005

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 680A
- Aircraft time: 624 hours
- Engine: Pwc PW306D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146742
- Condition: Malfunctioned
- Location: Mlg
- Part time: 558 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE AIRCRAFT FIRST INSPECTION DOCUMENT 12, CHAFFING WAS DISCOVERED IN THE L/H AND R/H MAIN GEAR SIDEBRACE ACTUATOR SUPPORT FITTINGS. IT WAS CAUSED BY THE ANTI ROTATION LUGS FROM THE MLG ACTUATORS ON THE OPPOSITE SIDE OF THE WEAR PLATE ASSEMBLIES P/N 6992023-1. SINCE THE SIDEBRACE ACTUATOR SUPPORTS ARE CONSIDERED PRINCIPAL STRUCTURAL ELEMENTS, AN ENGINEERING LETTER WAS ISSUED TO ADDRESS THE PROBLEM. AN ASSESSEMENT WAS CARRIED OUT ON THE DEPTH OF THE CHAFFING FOLLOWED BY BLENDING OF THE FOUR POINTS OF CONTACT AND CORROSION PROTECTION. (TC# 20190723005)
